2015, 2015(special): 19-28. doi: 10.3934/proc.2015.0019

Noncommutative bi-symplectic $\mathbb{N}Q$-algebras of weight 1

1. 

Instituto de Ciencias Matemáticas (CSIC-UAM-UC3M-UCM), Nicolás Cabrera 13–15, Cantoblanco, 28049 Madrid, Spain, Spain

Received  September 2014 Revised  September 2015 Published  November 2015

It is well known that symplectic $\mathbb{N}Q$-manifolds of weight 1 are in 1-1 correspondence with Poisson manifolds. In this article, we prove a version of this correspondence in the framework of noncommutative algebraic geometry based on double derivations, as introduced by W. Crawley-Boevey, P. Etingof and V. Ginzburg. More precisely, we define noncommutative bi-symplectic $\mathbb{N}Q$-algebras and prove that bi-symplectic $\mathbb{N}Q$-algebras of weight 1 are in 1-1 correspondence with double Poisson algebras, as previously defined by M. Van den Bergh.
Citation: Luis Álvarez–cónsul, David Fernández. Noncommutative bi-symplectic $\mathbb{N}Q$-algebras of weight 1. Conference Publications, 2015, 2015 (special) : 19-28. doi: 10.3934/proc.2015.0019
References:
[1]

M. Alexandrov, M. Kontsevich, A. Schwarz and O. Zaboronsky, The geometry of the Master Equation and Topological Quantum Field Theory,, Internat. J. Modern Phys. A 12, 7 (1997), 1405. Google Scholar

[2]

I. A. Batalin and G. A. Vilkovisky, Gauge algebra and quantization,, Phys. Lett., 102B (1981). Google Scholar

[3]

A. S. Cattaneo and G. Felder, On the AKSZ formalism of the Poisson sigma model,, Phys. Lett. B, 102 (1981). Google Scholar

[4]

W. Crawley-Boevey, Preprojective algebras, differential operators and a Conze embedding for deformations of Kleinian singularities,, Comment. Math. Helv., 74 (1999), 548. Google Scholar

[5]

W. Crawley-Boevey, P. Etingof and V. Ginzburg, Noncommutative geometry and quiver algebras,, Adv. Math., 209 (2007), 274. Google Scholar

[6]

D. Cuntz and D. Quillen, Algebra extensions and nonsingularity,, J. Amer. Math. Soc., 8 (1995), 251. Google Scholar

[7]

D. R. Farkas and G. Letzter, Ring theory from symplectic geometry,, J. Pure Appl. Algebra, 125 (1998), 155. Google Scholar

[8]

V. Ginzburg, Lectures on Noncommutative Geometry,, Preprint arXiv:math.AG/0612139., (). Google Scholar

[9]

M. Kontsevich and A. Rosenberg, Noncommutative smooth spaces., In: The Gelfand Mathematical Seminars, (2000), 1996. Google Scholar

[10]

H. Matsumura, Commutative ring theory., Cambridge Studies in Advanced Mathematics 8. Cambridge University Press, 8 (1989). Google Scholar

[11]

D. Roytenberg, On the structure of graded symplectic supermanifolds and Courant algebroids,, In: Quantization, 315 (2002). Google Scholar

[12]

D. Roytenberg, AKSZ-BV Formalism and Courant Algebroids-induced Topological Field Theories,, Lett. Math. Phys. 79, 2 (2007). Google Scholar

[13]

A. Schwarz, Geometry of Batalin-Vilkovisky quantization,, Commun. Math. Phys., 155 (1993), 249. Google Scholar

[14]

P. Ševera, Some title containing the words "homotopy'' and "symplectic'', e.g. this one,, In: Travaux mathématiques, (2005), 121. Google Scholar

[15]

M. Van den Bergh, Double Poisson algebras,, Trans. Amer. Math. Soc., 360 (2008), 5711. Google Scholar

show all references

References:
[1]

M. Alexandrov, M. Kontsevich, A. Schwarz and O. Zaboronsky, The geometry of the Master Equation and Topological Quantum Field Theory,, Internat. J. Modern Phys. A 12, 7 (1997), 1405. Google Scholar

[2]

I. A. Batalin and G. A. Vilkovisky, Gauge algebra and quantization,, Phys. Lett., 102B (1981). Google Scholar

[3]

A. S. Cattaneo and G. Felder, On the AKSZ formalism of the Poisson sigma model,, Phys. Lett. B, 102 (1981). Google Scholar

[4]

W. Crawley-Boevey, Preprojective algebras, differential operators and a Conze embedding for deformations of Kleinian singularities,, Comment. Math. Helv., 74 (1999), 548. Google Scholar

[5]

W. Crawley-Boevey, P. Etingof and V. Ginzburg, Noncommutative geometry and quiver algebras,, Adv. Math., 209 (2007), 274. Google Scholar

[6]

D. Cuntz and D. Quillen, Algebra extensions and nonsingularity,, J. Amer. Math. Soc., 8 (1995), 251. Google Scholar

[7]

D. R. Farkas and G. Letzter, Ring theory from symplectic geometry,, J. Pure Appl. Algebra, 125 (1998), 155. Google Scholar

[8]

V. Ginzburg, Lectures on Noncommutative Geometry,, Preprint arXiv:math.AG/0612139., (). Google Scholar

[9]

M. Kontsevich and A. Rosenberg, Noncommutative smooth spaces., In: The Gelfand Mathematical Seminars, (2000), 1996. Google Scholar

[10]

H. Matsumura, Commutative ring theory., Cambridge Studies in Advanced Mathematics 8. Cambridge University Press, 8 (1989). Google Scholar

[11]

D. Roytenberg, On the structure of graded symplectic supermanifolds and Courant algebroids,, In: Quantization, 315 (2002). Google Scholar

[12]

D. Roytenberg, AKSZ-BV Formalism and Courant Algebroids-induced Topological Field Theories,, Lett. Math. Phys. 79, 2 (2007). Google Scholar

[13]

A. Schwarz, Geometry of Batalin-Vilkovisky quantization,, Commun. Math. Phys., 155 (1993), 249. Google Scholar

[14]

P. Ševera, Some title containing the words "homotopy'' and "symplectic'', e.g. this one,, In: Travaux mathématiques, (2005), 121. Google Scholar

[15]

M. Van den Bergh, Double Poisson algebras,, Trans. Amer. Math. Soc., 360 (2008), 5711. Google Scholar

[1]

Grégory Berhuy. Algebraic space-time codes based on division algebras with a unitary involution. Advances in Mathematics of Communications, 2014, 8 (2) : 167-189. doi: 10.3934/amc.2014.8.167

[2]

A. A. Kirillov. Family algebras. Electronic Research Announcements, 2000, 6: 7-20.

[3]

Steffen Konig and Changchang Xi. Cellular algebras and quasi-hereditary algebras: a comparison. Electronic Research Announcements, 1999, 5: 71-75.

[4]

Andrew N. W. Hone, Matteo Petrera. Three-dimensional discrete systems of Hirota-Kimura type and deformed Lie-Poisson algebras. Journal of Geometric Mechanics, 2009, 1 (1) : 55-85. doi: 10.3934/jgm.2009.1.55

[5]

Stephen Doty and Anthony Giaquinto. Generators and relations for Schur algebras. Electronic Research Announcements, 2001, 7: 54-62.

[6]

Meera G. Mainkar, Cynthia E. Will. Examples of Anosov Lie algebras. Discrete & Continuous Dynamical Systems - A, 2007, 18 (1) : 39-52. doi: 10.3934/dcds.2007.18.39

[7]

L. S. Grinblat. Theorems on sets not belonging to algebras. Electronic Research Announcements, 2004, 10: 51-57.

[8]

Adel Alahmadi, Hamed Alsulami, S.K. Jain, Efim Zelmanov. On matrix wreath products of algebras. Electronic Research Announcements, 2017, 24: 78-86. doi: 10.3934/era.2017.24.009

[9]

Valentin Ovsienko, MichaeL Shapiro. Cluster algebras with Grassmann variables. Electronic Research Announcements, 2019, 26: 1-15. doi: 10.3934/era.2019.26.001

[10]

Santiago Cañez. Double groupoids and the symplectic category. Journal of Geometric Mechanics, 2018, 10 (2) : 217-250. doi: 10.3934/jgm.2018009

[11]

Javier de la Cruz, Michael Kiermaier, Alfred Wassermann, Wolfgang Willems. Algebraic structures of MRD codes. Advances in Mathematics of Communications, 2016, 10 (3) : 499-510. doi: 10.3934/amc.2016021

[12]

Randall Dougherty and Thomas Jech. Left-distributive embedding algebras. Electronic Research Announcements, 1997, 3: 28-37.

[13]

G. Mashevitzky, B. Plotkin and E. Plotkin. Automorphisms of categories of free algebras of varieties. Electronic Research Announcements, 2002, 8: 1-10.

[14]

María José Beltrán, José Bonet, Carmen Fernández. Classical operators on the Hörmander algebras. Discrete & Continuous Dynamical Systems - A, 2015, 35 (2) : 637-652. doi: 10.3934/dcds.2015.35.637

[15]

A. Giambruno and M. Zaicev. Minimal varieties of algebras of exponential growth. Electronic Research Announcements, 2000, 6: 40-44.

[16]

Bernd Ammann, Robert Lauter and Victor Nistor. Algebras of pseudodifferential operators on complete manifolds. Electronic Research Announcements, 2003, 9: 80-87.

[17]

Tracy L. Payne. Anosov automorphisms of nilpotent Lie algebras. Journal of Modern Dynamics, 2009, 3 (1) : 121-158. doi: 10.3934/jmd.2009.3.121

[18]

Aristophanes Dimakis, Folkert Müller-Hoissen. Bidifferential graded algebras and integrable systems. Conference Publications, 2009, 2009 (Special) : 208-219. doi: 10.3934/proc.2009.2009.208

[19]

Joseph Bayara, André Conseibo, Artibano Micali, Moussa Ouattara. Derivations in power-associative algebras. Discrete & Continuous Dynamical Systems - S, 2011, 4 (6) : 1359-1370. doi: 10.3934/dcdss.2011.4.1359

[20]

Wei Wang, Xiao-Long Xin. On fuzzy filters of Heyting-algebras. Discrete & Continuous Dynamical Systems - S, 2011, 4 (6) : 1611-1619. doi: 10.3934/dcdss.2011.4.1611

 Impact Factor: 

Metrics

  • PDF downloads (23)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]